# SDR SWAA2016021148935

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 34,865 hours, 20,361 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED, AT STAB STATION 138.70 RIB, 10.5" FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
